The Open UniversitySkip to content
 

Completing the spectrum of 2-chromatic S(2, 4, v)

Franek, F.; Griggs, T.S.; Lindner, C.C and Rosa, A. (2002). Completing the spectrum of 2-chromatic S(2, 4, v). Discrete Mathematics, 247(1-3) pp. 225–228.

URL: http://www.elsevier.com/wps/find/journaldescriptio...
DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1016/S0012-365X(01)00308-9
Google Scholar: Look up in Google Scholar

Abstract

We construct 2-chromatic S(2,4,v) for v=37,40, and 73. This completes the proof of the existence of 2-chromatic Steiner systems S(2,4,v) [equivalently, of Steiner systems S(2,4,v) with a blocking set] for all v≡1 or 4 (mod 12).

Item Type: Journal Article
ISSN: 0012-365X
Keywords: Colouring; Steiner system S(2,4,v); 2-Chromatic
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 2890
Depositing User: Terry Griggs
Date Deposited: 21 Jun 2006
Last Modified: 02 Dec 2010 19:48
URI: http://oro.open.ac.uk/id/eprint/2890
Share this page:

Altmetrics

Scopus Citations

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk